Vol. 15, No. 2, 1965

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Remarks on simple extended Lie algebras

Arthur Argyle Sagle

Vol. 15 (1965), No. 2, 613–620
Abstract

We continue the discussion of finite dimensional simple extended Lie algebras over an algebraically closed field F of characteristic zero with nondegenerate form (x,y) = trace RxRy where Rx (or R(x)) denotes the mapping A A : a ax; for brevity we call such an algebra a simple el-algebra. The main result of this paper is that those simple el-algebras which are not Lie or Malcev algebras probably cannot be analyzed by the usual desirable Lie-type methods.

Mathematical Subject Classification
Primary: 17.30
Milestones
Received: 7 November 1963
Published: 1 June 1965
Authors
Arthur Argyle Sagle